# SDR AALA201809249014

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 64,342 hours, 24,231 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE INDICATES NOT ARMED ON THE ECAM.  RE-SEAT RIGHT EMERGENCY DOOR SLIDE PANELS. OK FOR SERVICE.
